Addiction: Substance Abuse Community
Hydrocodone and Wellbutrin
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hydrocodone and Wellbutrin

I went to my doctor today and she gave me more hydrocodone. I am going to gradually wean myself off of them. My doctor also gave me wellbutrin to help with depression. The doc. says anyone with pain as severe as mine is depressed. That someone living with chronic pain such as mine has to be depressed being in pain all the time. It is also to help me quit smoking. Is there anything I should worry about when taking the two of these drugs together?
And how long does it take for hydrocodone to get out of your system when you've been on it 18 months? Thankyou for your reply to my last letter.
Related Discussions
4 Comments Post a Comment
Blank
Avatar_n_tn
Dear Lisa,
     I have been addicted to opiates (pain pills) for 5 years. I just went into a treatment center to get off. It took 7 days to detox me. The vicodin in your system does not just go away. It actually goes into your bone marrow. If you have been taking this for 18 months, please stop now I promise it imly gets worse. I had 5 years of hell and 2 months of being clean! God Bless You..
Blank
Avatar_m_tn
Lisa, Chantelle is completely correct. Hydrocodone just kinda digs in and makes a home everywhere in your body and getting off of it is not an easy venture. As far as the wellbutrin goes stop taking it. I was on for a couple months and started having seizures. When i went in for an EEG the doctor there told me that he had alot of patients come in post seizure who were on it and it is a side effect. I am a nurse and am around drugs all the time. I am currently on day 1 of a very long addiction to lortab taking about 200-250 milligrams a day. Im still going through the severe aches from about mid torso down. Feels like charlie horses in both my legs, my stomach is in a really tight painful knot, and my lower back is absolutely killing me. Nothing has helped so far, I just lay here on the couch and deal with it, shaking or bouncing my legs while laying down takes some of the painful tingle out of them so I do that until I get so tired I finally just pass out from exhaustion. This is my 5th attempt to detox at home just white knuckling it. Hang in there everyone and Ill be praying along with you.
Blank
198154_tn?1337790865
k, so.... this one is 10 years old.  Lisa and Chantelle are not hear any longer
Blank
Avatar_m_tn
Lol this cracked me up. Im on day 2 of wellbutrin, wish me luck.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
5347058_tn?1381192026
Blank
ariley13
Boston, MA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_f_tn
Blank
motye51
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia